MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3015
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 2025335, 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t, 2184803, 200-02-32 - three peg patella 32mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.2189770, 02-012-35-3013 - logic tibia ps mod insrt sz 3 13mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.2191764, 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t, 2195603, 02-010-01-0330 - logic femoral ps cem right sz 3, 2223753 ,200-02-32 - three peg patella 32mm.
 
Event or Problem Description
It was reported that this 63 y/o female patient's right knee was revised approximately 12 years post op initial surgery.Patient complained of pain.Loose femur and recalled poly.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported in case-(b)(4) was likely the result of an insufficient bond between the femoral component and bone which led to aseptic (non-infected) femoral loosening and pain after 12 years of implantation.However, potential contributions from prosthesis wear, and/or patient-related conditions to the reported event cannot be confirmed as the devices were not available for evaluation and limited information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of an insufficient bond between the femoral component and bone which led to aseptic (non-infected) femoral loosening and pain after 12 years of implantation.However, potential contributions from prosthesis wear, and/or patient-related conditions to the reported event cannot be confirmed as the devices were not available for evaluation and limited information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19296357
Report Number1038671-2024-01189
Device Sequence Number12266012
Product Code JWH
UDI-Device Identifier10885862001832
UDI-Public10885862001832
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2019
Device Catalogue Number02-012-35-3015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer12/17/2024
12/17/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date12/20/2024
12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale